# SDR SIMA2020021123107

- Difficulty date: December 31, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Broken
- Location: Rh Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR EMERGENCY LIGHT STRIPS BROKEN (5 EA)-C/A-COMPLETE:REMOVED AND REPLACED 5 RH FLOOR EMERGNCY LIGHT STRIPS AS REQUIRED.
